Beta Blockers Making BFS Worse

Information about how to manage or reduce the severity of BFS symptoms

Moderators: JohnV, Arron, garym

Beta Blockers Making BFS Worse

Postby twitchfellow on May 11th, 2018, 8:01 pm

Has anyone noticed taking a beta-blocker actually aggravates BFS? Within minutes of taking a 2.5 mg dose in the evening, I feel a significant increase in tingling of hands and feet and also twitching in both calves. I don't have peripheral artery disease or neuropathy.
twitchfellow
Member
Member
 
Posts: 25
Joined: March 13th, 2011, 10:41 pm

Re: Beta Blockers Making BFS Worse

Postby misterjuanperalta on May 15th, 2018, 10:19 pm

If you have high blood pressure and impaired circulation in any part of the brain or nervous system, beta-blockers will impact blood flow, contributing to symptoms like twitching, in some cases caused by seizures, depending on what part(s) of the nervous system or brain are affected.
misterjuanperalta
Saint
Saint
 
Posts: 525
Joined: August 21st, 2014, 7:27 am

Re: Beta Blockers Making BFS Worse

Sponsor

Sponsor
 


Return to Symptom Management

Who is online

Users browsing this forum: No registered users and 4 guests